# SDR SIMA2018043028003

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,014 hours, 25,333 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524765615
- Condition: Corroded
- Location: Frame 49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR TIE AT FRAME 49, STRINGER 4R.  APPLIED EWIS PROTECTION IAW SWPM 20-21-00.  BLENDED CORROSION IAW SRM 51-10-03.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02,  SRM 53-23-04, DRAWING 145-33699,  AND 51-30-01.
